# SDR SWAA2024021248664

- Difficulty date: January 20, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB AT RT WING 2024-67274<[01] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 200048001. DUE DATE: 01-MAY-24.;[02] REPAIRED INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB AT RT WING IAW B737-700 SRM 51-02-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 2 REPAIRED INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB AT RT WING IAW B737-700 SRM 57-51-02-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPAIRED INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB AT RT WING IAW B737-700 SRM 57-51-02-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW RII
